# SDR UPS98826338

- Difficulty date: March 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 704
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LOWER EXTERIOR FUSELAGE AT STA 704 LBL6 FRAME ANGLE IS CRACKED.  REPAIRED AREA IAW DWG 5750365 AND SRM 53-2-0 FIG 1B.
